On the correct definition of the flow of a discontinuous solenoidal vector field

Authors

  • A. I. Noarov

Abstract

UDC 517.51
We prove inequalities connecting a flow through the (n1)-dimensional surface S of a smooth solenoidal vector field with its Lp(U)-norm (U is an n-dimensional domain that contains S). On the basis of these inequalities, we propose a correct definition of the flow through the surface S of a discontinuous solenoidal vector field fLp(U) (or, more precisely, of the class of vector fields that are equal almost everywhere with respect to the Lebesque measure).

Downloads

Published

25.08.2019

Issue

Section

Short communications

How to Cite

Noarov, A. I. “On the Correct Definition of the Flow of a Discontinuous Solenoidal Vector Field”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 8, Aug. 2019, pp. 1141-9, https://umj.imath.kiev.ua/index.php/umj/article/view/1505.